Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 12 > No. 3

 
   

Kumaraswamy Exponentiated Chen Distribution for Modelling Lifetime Data

PP: 617-623
doi:10.18576/amis/120317
Author(s)
M. Shuaib Khan, Robert King, Irene L. Hudson,
Abstract
In this paper we introduce the Kumaraswamy exponentiated Chen distribution for modelling a bathtub-shaped hazard rate function. Some structural properties of the Kumaraswamy exponentiated Chen distribution are discussed. The method of maximum likelihood is used for estimating the model parameters. Finally, the flexibility of the proposed distribution is illustrated using reliability data.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved